# SDR 2007FA0000690

- Difficulty date: July 7, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Aircraft: N2787Q
- Make and model: Cessna 182K
- Aircraft serial: 18257987
- Engine: Cont O470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Bs 230
- Part time: 4,575 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE AFT TAILCONE BULKHEAD (STATION 230.187) A CRACK APPROX .375 INCH LONG WAS DISCOVERED.  THE CRACK LOCATION WAS ON THE LT SIDE EMANATING FROM THE RUDDER CUTOUT HOLE AND PROGRESSING TOWARD THE BULKHEAD FLANGE.  (K)
